Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 47, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 26, 2015, 9:14 AM CDT for Bates County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 9:14 AM CDT (14:14 UTC)
- Expired
- Jun 26, 2015, 3:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:30 AM CDT | HEAVY RAIN 3.95 | 5 Se Rich Hill, MO | FELL WITHIN THE LAST 5 HOURS |
| Jun 26, 10:03 AM CDT | FLASH FLOOD | 2 Se Drexel, MO | CAR STALLED IN WATER |
| Jun 26, 10:03 AM CDT | FLASH FLOOD | Rich Hill, MO | HIGHWAYS A AND B OUT OF RICH HILL BOTH FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 2.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
424
WGUS53 KEAX 261414
FFWEAX
MOC013-262000-
/O.NEW.KEAX.FF.W.0047.150626T1414Z-150626T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 AM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BATES COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 300 PM CDT
* AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. UP TO FOUR INCHES OF RAINFALL IS ESTIMATED TO HAVE
OCCURRED ACROSS THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADRIAN...BUTLER...RICH HILL AND HUME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3804 9424 3806 9461 3848 9461 3847 9432
3845 9427 3846 9424 3845 9422 3846 9409
3845 9406 3822 9408 3821 9405 3803 9406
3803 9408 3805 9416 3804 9419 3805 9421
3802 9424
$$
LAFLIN1 follow-up statement
379
WGUS73 KEAX 261627
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1127 AM CDT FRI JUN 26 2015
MOC013-262000-
/O.CON.KEAX.FF.W.0047.000000T0000Z-150626T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATES MO-
1127 AM CDT FRI JUN 26 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BATES COUNTY UNTIL 300
PM CDT...
AT 1125 AM CDT...COUNTY DISPATCH REPORTED THAT FLASH FLOODING WAS
OCCURRING IN NEAR RICH HILL AND DREXEL...LEADING TO STANDING WATER
OVER A HIGHWAY AND B HIGHWAY OUT OF RICH HILL...AND A FEW STALLED
CARS IN FLOODWATERS NEAR THE DREXEL AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ADRIAN...
BUTLER...RICH HILL AND HUME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3804 9424 3806 9461 3848 9461 3847 9432
3845 9427 3846 9424 3845 9422 3846 9409
3845 9406 3822 9408 3821 9405 3803 9406
3803 9408 3805 9416 3804 9419 3805 9421
3802 9424
$$
LAFLINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:36 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 26, 6:36 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
636 AM CDT Fri Jun 26 2015
.DISCUSSION...
Issued at 350 AM CDT FRI JUN 26 2015
Severe convective system is clearing the area this morning with a
large area of stratiform rain trailing behind it, which could lead
to MCV development over central MO later this morning. Cold front
still is lagging behind this system across northern MO, and with a
low-level jet nosing into the area it's conceivable that a few more
storms could pop up this morning until the front comes through.
However, airmass behind this large convective system has likely
stabilized significantly, and any MCV development over central MO
would likely bring subsidence on its western flank, so additional
widespread storms appear unlikely. Still, given all the rain that
fell Thursday and overnight we will go ahead and keep the flash flood
watch going for the morning hours until the front swings through.
Northwesterly upper flow and high pressure building in behind today's
front will keep things dry tonight through Saturday night with highs
in the upper 70s to near 80. Another cold front will track into the
region on Sunday and could be accompanied by some strong storms given
modest shear in place. Progressive nature of the front should prevent
widespread flooding concerns although locally heavy rainfall is
certainly a possibility.
Another high pressure system behind Sunday's front will keep the
beginning of the work week dry although temperatures will still stay
seasonably warm with highs in the mid 80s. Continued northwest flow
could bring additional storms into area by Wednesday and Thursday.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 636 AM CDT FRI JUN 26 2015
This morning's thunderstorm activity is beginning to shift south of
the KC-area terminals this morning. While this will be the end of the
widespread thunderstorms, there could be some redevelopment of
isolated to scattered showers and perhaps a thunderstorm during the
afternoon. Some MVFR ceilings over KS and NE could also migrate this
way during the morning hours.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 1 PM CDT this afternoon FOR KSZ057-060-
105.
MO...FLASH FLOOD WATCH until 1 PM CDT this afternoon FOR MOZ037>040-
043>046-053-054.
&&
DISCUSSION...Hawblitzel
AVIATION...HawblitzelHazardous weather outlook, Jun 26, 6:25 AM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 625 AM CDT FRI JUN 26 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 625 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT LINGERING SHOWERS AND THUNDERSTORMS THIS MORNING WILL CONTINUE TO BRING LIGHT TO MODERATE RAIN TO THE OUTLOOK AREA THROUGH NOON. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 26, 3:27 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM FLASH FLOOD 1 W MOSBY 39.32N 94.31W
06/26/2015 CLAY MO LAW ENFORCEMENT
FLASH FLOOD OVER NORTHBOUND HIGHWAY 69...ROAD IMPASSABLE
&&
SBLAIRLocal storm report, Jun 26, 3:29 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM TSTM WND DMG ADRIAN 38.40N 94.35W
06/26/2015 BATES MO LAW ENFORCEMENT
TREE LIMB 10 INCHES IN DIAMETER DOWN ON POWER LINE AT 2ND
AND MISSOURI AVE., WHICH CAUSED POWER LINE TO BREAK.
PORTION OF LIMB WENT THROUGH ROOF OF OUTBUILDING.
&&
JWELSHLocal storm report, Jun 26, 3:34 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
334 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM FLASH FLOOD 2 N CONCORDIA 39.01N 93.57W
06/26/2015 LAFAYETTE MO LAW ENFORCEMENT
HIGHWAY 23 NORTH OF CONCORDIA HAS FLOWING WATER...LAW
ENFORCEMENT REPORTS ROAD ALMOST IMPASSABLE.
&&
SBLAIRLocal storm report, Jun 26, 4:03 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
403 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG RAYTOWN 39.01N 94.47W
06/26/2015 JACKSON MO TRAINED SPOTTER
8 INCH TREE BROKEN ALONG WITH OTHERS. DAMAGED ROOF AND
FENCE OBSERVED.
&&
CUTTERLocal storm report, Jun 26, 4:31 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM TSTM WND DMG LEAVENWORTH 39.31N 94.92W
06/26/2015 LEAVENWORTH KS EMERGENCY MNGR
TREE INTO POWER LINES IN WEST LEAVENWORTH CAUSED BLOWN
TRANSFORMER.
0135 AM TSTM WND DMG 5 SW CLAYCOMO 39.15N 94.55W
06/26/2015 CLAY MO LAW ENFORCEMENT
NUMEROUS TREES BLOCKING ROADS JUST SOUTHWEST OF AVONDALE
0140 AM TSTM WND DMG 3 S GLADSTONE 39.16N 94.56W
06/26/2015 CLAY MO TRAINED SPOTTER
LARGE PIN OAK TREE BLOWN DOWN
0145 AM TSTM WND DMG 3 SSW INDEPENDENCE 39.05N 94.44W
06/26/2015 JACKSON MO STORM CHASER
LARGE TREE BLOWN OVER AND BLOCKING S DELAWARE AVE
0149 AM TSTM WND GST RIVERSIDE 39.18N 94.61W
06/26/2015 E80.00 MPH PLATTE MO NWS EMPLOYEE
0149 AM TSTM WND GST OLATHE 38.89N 94.81W
06/26/2015 E70.00 MPH JOHNSON KS TRAINED SPOTTER
0150 AM TSTM WND GST INDEPENDENCE 39.09N 94.42W
06/26/2015 E70.00 MPH JACKSON MO TRAINED SPOTTER
ESTIMAED 70 TO 80 MPH WITH TREES DOWN. UNKNOW HOW BIG THE
TREES ARE.
0150 AM TSTM WND DMG INDEPENDENCE 39.09N 94.42W
06/26/2015 JACKSON MO TRAINED SPOTTER
LARGE TREE 4 FEET IN DIAMETER DOWN ALONG WITH MULTIPLE
POWER LINES.
0150 AM TSTM WND GST 2 NNW STANLEY 38.88N 94.67W
06/26/2015 E60.00 MPH JOHNSON KS NWS EMPLOYEE
HALF INCH HAIL AND 60 MPH WINDS AT 150 AM IN OVERLAND
PARK
0151 AM TSTM WND DMG 1 SE KANSAS CITY 39.09N 94.56W
06/26/2015 JACKSON MO TRAINED SPOTTER
TREE LIMB SNAPPED, 20 INCHES IN DIAMETER.
0151 AM TSTM WND GST 1 SE KANSAS CITY 39.09N 94.56W
06/26/2015 M75.00 MPH JACKSON MO TRAINED SPOTTER
0202 AM TSTM WND GST 5 S LEE'S SUMMIT 38.84N 94.38W
06/26/2015 E60.00 MPH JACKSON MO NWS EMPLOYEE
60 MPH WINDS
0210 AM TSTM WND DMG LOUISBURG 38.62N 94.68W
06/26/2015 MIAMI KS EMERGENCY MNGR
18 INCH TREE DOWN AND LOTS OF LIMBS ALSO DOWN.
0210 AM TSTM WND DMG INDEPENDENCE 39.09N 94.42W
06/26/2015 JACKSON MO EMERGENCY MNGR
BROKEN TREE LIMB 6 INCHES IN DIAMETER.
0212 AM TSTM WND GST PLEASANT HILL 38.79N 94.27W
06/26/2015 M65.00 MPH CASS MO NWS EMPLOYEE
0220 AM TSTM WND DMG 2 S INDEPENDENCE 39.06N 94.42W
06/26/2015 JACKSON MO PUBLIC
LARGE TREE DOWN 2 MILES SOUTH OF INDEPENDENCE
0230 AM TSTM WND DMG RAYTOWN 39.01N 94.47W
06/26/2015 JACKSON MO TRAINED SPOTTER
8 INCH TREE BROKEN ALONG WITH OTHERS. DAMAGED ROOF AND
FENCE OBSERVED.
0238 AM FLASH FLOOD TURNEY 39.63N 94.32W
06/26/2015 CLINTON MO LAW ENFORCEMENT
FLOODED ROADWAY AT 292ND ST. AND GALL RD.
0315 AM FLASH FLOOD 1 W MOSBY 39.32N 94.31W
06/26/2015 CLAY MO LAW ENFORCEMENT
FLASH FLOOD OVER NORTHBOUND HIGHWAY 69...ROAD IMPASSABLE
0322 AM TSTM WND DMG RICH HILL 38.10N 94.36W
06/26/2015 BATES MO LAW ENFORCEMENT
POWER LINE DOWN AT 3RD ST. AND CHERRY ST.
0325 AM FLASH FLOOD 2 N CONCORDIA 39.01N 93.57W
06/26/2015 LAFAYETTE MO LAW ENFORCEMENT
HIGHWAY 23 NORTH OF CONCORDIA HAS FLOWING WATER...LAW
ENFORCEMENT REPORTS ROAD ALMOST IMPASSABLE.
0327 AM TSTM WND DMG ADRIAN 38.40N 94.35W
06/26/2015 BATES MO LAW ENFORCEMENT
TREE LIMB 10 INCHES IN DIAMETER DOWN ON POWER LINE AT 2ND
AND MISSOURI AVE., WHICH CAUSED POWER LINE TO BREAK.
PORTION OF LIMB WENT THROUGH ROOF OF OUTBUILDING.
&&
CUTTERLocal storm report, Jun 26, 6:38 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM FLASH FLOOD 5 S BOONVILLE 38.89N 92.75W
06/26/2015 COOPER MO LAW ENFORCEMENT
SEVERAL ROADS UNDER WATER. INCLUDES PORTIONS OF HWY U...
HWY H...AND HWY AA.
&&
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:11 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 49 min |
| Jun 25, 7:32 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson | 43 min |
| Jun 25, 8:01 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 25, 8:01 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 25, 8:03 PM CDT | Flash Flood Warning | EAX | Saline | 6 hr |
| Jun 25, 8:13 PM CDT | Special Weather Statement | EAX | Johnson | 32 min |
| Jun 25, 8:22 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| Jun 25, 8:32 PM CDT | River Flood Warning | EAX | Linn, Livingston | 58 hr |
| Jun 25, 9:05 PM CDT | Special Weather Statement | EAX | Clay | 25 min |
| Jun 25, 9:54 PM CDT | Special Weather Statement | EAX | Jackson | 36 min |
| Jun 25, 11:20 PM CDT | Areal Flood Advisory | EAX | Clinton | 3 hr |
| Jun 25, 11:37 PM CDT | Flash Flood Warning | EAX | Clinton | 6 hr |
| Jun 26, 12:30 AM CDT | River Flood Warning | EAX | Clay, Ray | 36 hr |
| Jun 26, 12:38 AM CDT | Special Weather Statement | EAX | Platte | 37 min |
| Jun 26, 12:39 AM CDT | Flash Flood Warning | EAX | Clay, Clinton | 8 hr |
| Jun 26, 1:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 33 min |
| Jun 26, 1:32 AM CDT | Flash Flood Warning | EAX | Lafayette, Ray | 6 hr |
| Jun 26, 1:43 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Lafayette, Ray | 47 min |
| Jun 26, 2:08 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 37 min |
| Jun 26, 2:13 AM CDT | Flash Flood Warning | EAX | Pettis, Saline | 7 hr |
| Jun 26, 2:27 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 6 hr |
| Jun 26, 2:38 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson, Lafayette, Pettis | 52 min |
| Jun 26, 4:35 AM CDT | River Flood Warning | EAX | Clay, Platte | 35 hr |
| Jun 26, 4:46 AM CDT | Areal Flood Advisory | EAX | Bates, Cass | 6 hr |
| Jun 26, 4:55 AM CDT | Areal Flood Advisory | EAX | Cooper | 4 hr |
| Jun 26, 5:30 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 50 hr |
| Jun 26, 5:30 AM CDT | River Flood Warning | EAX | Cooper | 44 hr |
| Jun 26, 6:00 AM CDT | Flash Flood Warning | EAX | Cooper | 4 hr |
| Jun 26, 7:20 AM CDT | Areal Flood Warning | EAX | Lafayette, Ray | 12 hr |
| Jun 26, 8:12 AM CDT | Areal Flood Warning | EAX | Clay, Clinton | 5 hr |
| Jun 26, 8:56 AM CDT | Areal Flood Warning | EAX | Cooper, Pettis, Saline | 16 hr |
| Jun 26, 10:17 AM CDT | Areal Flood Warning | EAX | Adair, Putnam, Schuyler | 15 hr |
| Jun 26, 2:52 PM CDT | Areal Flood Warning | EAX | Bates | 10 hr |
| Jun 26, 3:02 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 44 hr |
| Jun 26, 6:52 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 36 hr |
| Jun 26, 6:52 PM CDT | River Flood Warning | EAX | Carroll | 28 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.